# SDR ASOA99115

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120023
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE PANELS 121 DB AND 131 BB ARE CORRODED.  MAINTENANCE REMOVED AND REPLACED PANELS 121 DB AND 131 BB IAW EMB 120 MM 34-42-02.  LEAK CHECK GOOD.  OPERATIONAL CHECK GOOD.  (M)
